이전페이지 이동
   Fengchun Lei (Fengchun Lei)
    Dalian University of Technology
Total: 59
  • A lower bound for the genus of self-amalgamation of Heegaard splittings. (Li, Fengling) Bull. Korean Math. Soc. (2011), Vol 48Pages 67–77 

  • The intersecting kernels of Heegaard splittings. (Wu, Jie) Algebr. Geom. Topol. (2011), Vol 11Pages 887-908 

  • A lower bound of the genus of a self-amalgamated 3-manifolds. (Li, Xu) Commun. Math. Res. (2011), Vol 27Pages 47-52 

  • Module structure on Lie powers and natural coalgebra-split sub-Hopf algebras of tensor algebras. (Li, J. Y.;Wu, J.) Proc. Edinb. Math. Soc. (2) (2011), Vol 54Pages 467--504 

  • A sufficient condition for the genus of an annulus sum of two 3-manifolds to be non-degenerate. (Li, Feng-ling) Commun. Math. Res. (2010), Vol 26Pages 85-96 

  • Heegaard genera of high distance are additive under annulus sum. (Li, Fengling; Yang, Guoqiu) Topology Appl. (2010), Vol 157Pages 1188–1194 

  • A sufficient condition for the genus of an amalgamated 3-manifold not to go down. (Li, FengLing; Yang, GuoQiu) Sci. China Math. (2010), Vol 53Pages 1697-1702 

  • On amalgamations of Heegaard splittings with high distance. (Yang, Guoqiu) Proc. Amer. Math. Soc. (2009), Vol 137Pages 723-731 

  • A lower bound of genus of amalgamations of Heegaard splittings. (Yang, Guoqiu) Math. Proc. Cambridge Philos. Soc. (2009), Vol 146Pages 615-623 

  • On series-like iterative equation with a general boundary restriction. (Song, Wei; Yang, Guo-qiu) Fixed Point Theory Appl. (2009), Pages 14 

  • On maximal collections of essential annuli in a handlebody. II. (Yin, Xunbo; Tang, Jingyan) J. Knot Theory Ramifications (2009), Vol 18Pages 199-208 

  • The uniqueness of book presentation of complete graph $K_{2m}$. (Yin, Xun Bo; Long, Li Gang) J. Math. Res. Exposition (2009), Vol 29Pages 407–414 

  • Amalgamations of Heegaard splittings in 3-manifolds without some essential surfaces. (Yang, Guoqiu) Algebr. Geom. Topol. (2009), Vol 9Pages 2041-2054 

  • Sufficient conditions for Heegaard splittings with disjoint curve property. (Yin, Xun Bo) J. Math. Res. Exposition (2008), Vol 28Pages 435–438 

  • On the Heegaard genera of 3-manifolds containing non-separating surfaces. (Qiu, Ruifeng) Nankai Tracts Math. (2008), Pages 341-347 

  • Edge-homotopy classification of the spatial graph $D_3$. (Sun, Dong Qi) Heilongjiang Daxue Ziran Kexue Xuebao (2007), Vol 24Pages 105-109 

  • 2-irreducibility of spatial graphs. (Taniyama, Kouki; Zhang, Gengyu) J. Knot Theory Ramifications (2006), Vol 15Pages 31-41 

  • On abstract planarity of graphs in the 3-sphere. (Qin, Jia-hu) Heilongjiang Daxue Ziran Kexue Xuebao (2006), Vol 23Pages 56-58 

  • Equivalent separating curves on closed surface of genus 2. (Shen, Guang-yan) Northeast. Math. J. (2006), Vol 22Pages 193-198 

  • SD-splittings for some bordered 3-manifolds. (Li, Yang) Acta Math. Sin. (Engl. Ser.) (2006), Vol 22Pages 1481-1484 

  • On weakly reducible SD-splittings of inner genus 1. (Li, Yang) J. Math. Res. Exposition (2006), Vol 26Pages 694-698 

  • Minimal D-splitting and SD-splitting for a compression body. (Li, Yang) Northeast. Math. J. (2006), Vol 22Pages 323-328 

  • On maximal collections of essential annuli in a handlebody. (Tang, Jingyan) J. Knot Theory Ramifications (2006), Vol 15Pages 1363-1369 

  • Haken spheres in Heegaard splittings of genus 2. (Li, Yang) Heilongjiang Daxue Ziran Kexue Xuebao (2006), Vol 23Pages 603-608 

  • Equivalent separating curves on surfaces and its applications to Haken spheres. (Shen, Guang-yan) Northeast. Math. J. (2005), Vol 21Pages 1-4 

  • Haken spheres in the connected sum of two lens spaces. Math. Proc. Cambridge Philos. Soc. (2005), Vol 138Pages 97-105 

  • On $partial$-reducible Heegaard splittings. (Ma, Ji-ming) J. Math. Res. Exposition (2005), Vol 25Pages 287-291 

  • Vertex-homotopy and delta vertex-homotopy of a class of spatial graphs. (Chen, Juan Juan) Heilongjiang Daxue Ziran Kexue Xuebao (2005), Vol 22Pages 566-569 

  • 2-compressible non-Heegaard surfaces in small 3-manifolds. (Guo, Xiao) Sci. China Ser. A (2005), Vol 48Pages 1499-1504 

  • Haken spheres in genus 2 Heegaard splittings of nonprime 3-manifolds. (Zhang, Yu) Topology Appl. (2004), Vol 142Pages 101-111 

  • Reducing a representation of homotopy 3-spheres. (Zhang, You;Han, Youfa) Northeast. Math. J. (2003), Vol 19Pages 335-338 

  • Reducing weak $H$-systems. Topology Appl. (2001), Vol 114Pages 61-66 

  • On $n$ relator 3-manifolds which are handlebodies. (Gao, Da-xin) Northeast. Math. J. (2001), Vol 17Pages 53-56 

  • Regular curves on the surface of a tetrahedron. (Yin, Xun Bo) Acta Sci. Natur. Univ. Jilin. (2001), Pages 10-12 

  • On stability of Heegaard splittings. Math. Proc. Cambridge Philos. Soc. (2000), Vol 129Pages 55-57 

  • A class of planar surfaces in surface $times I$. (Gao, Da-xin; Zhang, Ying) Northeast. Math. J. (2000), Vol 16Pages 233-237 

  • Band sum of two handlebodies: an application. (Xie, Jing-ran) Chinese Quart. J. Math. (2000), Vol 15Pages 88-92 

  • On separation index of Heegaard splittings. (He, Baihe) Northeast. Math. J. (1999), Vol 15Pages 53-58 

  • Essential non-spanning annuli in 3-manifolds. (Shen, Guang Yan) Acta Sci. Natur. Univ. Jilin. (1999), Pages 1-4 

  • A simple proof of the stability theorem for Heegaard splittings of 3-manifolds. (Xie, Jing Ran) Acta Sci. Natur. Univ. Jilin. (1999), Pages 25–26 

  • On reducing handle additions. (Qiu, Ruifeng) Northeast. Math. J. (1998), Vol 14Pages 168-170 

  • Some reducibilities of Heegaard splittings. (Zhang, Ying) Northeast. Math. J. (1998), Vol 14Pages 256-262 

  • Thin position of Heegaard splittings. (Zhang, Ying) Northeast. Math. J. (1998), Vol 14Pages 474-478 

  • Complete systems of surfaces in $3$-manifolds. Math. Proc. Cambridge Philos. Soc. (1997), Vol 122Pages 185-191 

  • Spanning annuli in $3$-manifolds. (Dong, Xiaoyong) Chinese Quart. J. Math. (1997), Vol 12Pages 107-110 

  • A general handle addition theorem. Math. Z. (1996), Vol 221Pages 211-216 

  • On reduction complexity of Heegaard splittings. (He, Baihe) Topology Appl. (1996), Vol 69Pages 193-197 

  • A proof of Przytycki's conjecture on $n$-relator $3$-manifolds. Topology (1995), Vol 34Pages 473-476 

  • An extension of the handle addition theorem. Northeast. Math. J. (1995), Vol 11Pages 144-150 

  • Reducibility and nonbinding. Topology Appl. (1995), Vol 67Pages 63-69 

  • A representation of compact, connected, orientable $3$-manifolds with boundary. (Sun, Shu Wei; Zhai, Yan Hui; Zhang, Jun) Acta Sci. Natur. Univ. Jilin. (1995), Pages 6-8 

  • Some properties of an annulus sum of $3$-manifolds. Northeast. Math. J. (1994), Vol 10Pages 325-329 

  • On non-strongly irreducible Heegaard splittings. Acta Sci. Natur. Univ. Jilin. (1992), Vol 1Pages 1-4 

  • Seifert surfaces and even collections in an orientable handlebody. Acta Sci. Natur. Univ. Jilin. (1992), Pages 5-10 

  • Sufficient conditions for the incompressibility of the boundary of an $n$-relator $3$-manifold. Topology Appl. (1992), Vol 48Pages 19-23 

  • Equivalence of $n$-relator $3$-manifolds. Acta Sci. Natur. Univ. Jilin. (1991), Pages 1-4 

  • Characteristics of a class of $n$-relator $3$-manifolds. Acta Sci. Natur. Univ. Jilin. (1991), Pages 17-22 

  • Some properties of $n$-relator $3$-manifolds. Northeast. Math. J. (1990), Vol 6Pages 455-462 

  • Heegaard curves and homology lens spaces. Acta Sci. Natur. Univ. Jilin. (1988), Pages 27-30 

 
Information Center for Mathematical Sciences KAIST
34141 대전광역시 유성구 대학로 291 (구성동373-1)
한국과학기술원(KAIST) 수리과학정보센터
전화 042-350-8196
e-mail : mathnet@mathnet.or.kr
Copyright (C) 2018. ICMS All Rights Reserved.